# SDR ASAA2017051920827

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 32,880 hours, 9,904 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9825
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,101 hours, 399 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, NOTED RT PACK 18 PSI LOWER THAN LEFT.  AT CRUISE THEY WERE MUCH CLOSER.  DESCENT & ON GROUND THE RT PACK 18 PSI LOWER THAN LT PACK. VERBAL FROM PILOT ON GROUND RT PACK AT 2 PSI, LT 20 PSI.  ACFT GROUNDED .  REMOVED AND REPLACED THE HIGH STAGE VALVE AND HIGH STAGE REGULATOR ON THE NR 2 ENGINE. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST IAW AMM 36-11-00-710-801. ALL PRESSURE VALUES AT ALL N1 SETTINGS FOR NR 1 AND 2 ENGINES WERE WITHIN SPECIFICATIONS.
